Journal of Mathematical Finance

Vol.7 No.2(2017), Paper ID 76632, 8 pages



Commercial Bank Ownership Structure and Risk Preference


Haoxuan Zhong


Department of Economics, School of Economics, Jinan University, Guangzhou, China


Copyright © 2017 Haoxuan Zhong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

Zhong, H. (2017) Commercial Bank Ownership Structure and Risk Preference. Journal of Mathematical Finance, 7, 437-444. doi: 10.4236/jmf.2017.72023.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.